MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 30X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 30X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305106
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation it was reported that there was an insecure needle syringe connection.Because no physical sample was returned, a comprehensive evaluation could not be performed.To support the investigation, three photographs were provided for review by the quality team.The images show a needle with the plastic shield assembled to a syringe, no additional information could be obtained from the photographs.A device history record review was completed for material number 305106, lot 4081033.The review did not reveal any quality issues during production of this lot that could have contributed to the reported condition.There were no related quality notifications, and all in process controls and final inspections were performed per specification requirements.Based on the available information, including the photographic assessment, the reported condition could not be confirmed.In the absence of a returned sample, a probable root cause could not be determined.
 
Event or Problem Description
It is reported connection issues.Verbatim: material 305106 batch 4081033 on 08sep2025 regeneron was informed of an event with eylea 8mg vial kit which was categorized with the defect component issue ci insecure needle-syringe connection on 08sep2025, the office staff reported the following: there was a faulty syringe for the doctor.When he was trying, it wasn't clicking and it was loose.

Brand Name
NEEDLE 30X1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24118113
Report Number1911916-2026-00020
Device Sequence Number12258921
Product Code FMI
UDI-Device Identifier00382903051069
UDI-Public(01)00382903051069(17)290531(10)4081033
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305106
Device Lot Number4081033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown